MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE,FIXATION,BONE
Model Number 02.130.253
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on july 14, 2020 after the insertion of the variable angle (va) locking t-plate and unknown locking screw, the surgeon decided to change out the screw for a different length.During the re-insertion of a new unknown va locking screw, the screw head would not lock into the plate.The plate was removed and a new plate was inserted.There was no surgical delay and the procedure was successfully completed.Concomitant device: unknown screwdriver (part#: unknown, lot#: unknown, quantity 1).This report is for one (1) 1.5mm val y-plate 3 holes hd-7 holes shaft.This is report 1 of 2 for (b)(4).

Brand Name
1.5MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10367875
Report Number2939274-2020-03375
Device Sequence Number16986935
Product Code HRS
UDI-Device Identifier10886982044815
UDI-Public10886982044815
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.253
Device Catalogue Number02.130.253
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/05/2020
Patient Sequence Number1